# SDR 2007UALA02859

- Difficulty date: July 26, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 63,541 hours, 10,545 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL FLOOR STRIP LIGHT CONNECTION DAMAGED.
